This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
L. A. Nazarova and A. V. Roiter, “Representations of partially ordered sets,” in: Research in the Theory of Representations, Notes of the Seminars LOMI, Akad. Nauk SSSR, Vol. 28 (1972).
S. A. Kruglyak, “Representations of algebras whose quadratic radical is null,” ibid.
L. A. Nazarova, “Representing quivers of infinite type,” Izv. Akad. Nauk SSSR, Ser. Math.,37, No. 4 (1973).
P. Gabriel, Unzerlegbare Darstellungen I, Manus. Math.,6, No. 1, 71–103 (1972).
M. M. Kleiner, “Partially ordered sets of finite type,” in: Research in the Theory of Representations, Notes of the Seminars LOMI, Akad. Nauk SSSR, Vol. 28 (1972).
L. A. Nazarova, “Representations of four-tuples,” Izv. Akad. Nauk SSSR, Ser. Math.,31 (1967).
Translated from Ukrainskii Mathematicheskii Zhurnal, Vol. 28, No. 3, pp. 334–341, May–June, 1976.
About this article
Cite this article
Otrashevskaya, V.V. One-parameter partially ordered sets. Ukr Math J 28, 259–264 (1976). https://doi.org/10.1007/BF01089172